# SDR GTIA2017060401955

- Difficulty date: June 4, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N636NK
- Make and model: Airbus A320-232
- Aircraft serial: 6424
- Aircraft time: 9,475 hours, 4,349 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTED BLOW DRYER ODOR IN AFT GALLEY.  TSM 05-50-00-810-831A ACCOMPLISHED COULD NOT IDENTIFY CAUSE OF CABIN ODOR. ODOR CLASSIFIED AS TYPE 9 MISCELLANEOUS. COFFEEMAKERS, WATER HEATERS, LIGHT UNITS AND CIRCUIT BREAKER PANEL INSPECTED, NO FAULTS FOUND. ACFT OK FOR SERVICE.
